# SDR USAA060155

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION RT FIXED WING T/E WHERE HYDRO LINES ATTACH.  REMOVED SURFACE CORROSION, TREATED AND PAINTED IAW SRM 51-10-02, DEFECT SIZE: 3" BY 1".
